Alert archive / Mississippi / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 321, NWS Jackson, MS

July 15, 20194 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 15, 2019, 5:45 PM CDT for 4 counties in Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2019, 5:45 PM CDT (22:45 UTC)
Expired
Jul 15, 2019, 6:13 PM CDT
In force
28 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Attala County, MS, Choctaw County, MS, Oktibbeha County, MS, Webster County, MS

The radar

The Columbus AFB radar (KGWX), 98 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2019-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2019-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
647 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

415 
WUUS54 KJAN 152245
SVRJAN
MSC007-019-105-155-152345-
/O.NEW.KJAN.SV.W.0321.190715T2245Z-190715T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
545 PM CDT Mon Jul 15 2019

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Choctaw County in central Mississippi...
  Western Oktibbeha County in northeastern Mississippi...
  Northeastern Attala County in central Mississippi...
  Southeastern Webster County in north central Mississippi...

* Until 645 PM CDT.

* At 544 PM CDT, a severe thunderstorm was located 13 miles north of
  Zama, or 15 miles northeast of Kosciusko, moving northeast at 40
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Ackerman and Chester around 605 PM CDT.
  Reform around 615 PM CDT.
  Sherwood around 620 PM CDT.
  Mathiston around 625 PM CDT.
  Maben around 630 PM CDT.

Other locations impacted by this severe thunderstorm include Mccool,
French Camp, Sturgis and Weir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3358 8902 3356 8902 3356 8898 3352 8886
      3329 8908 3328 8911 3325 8911 3320 8916
      3320 8921 3314 8922 3311 8924 3311 8932
      3308 8932 3319 8947 3365 8921
TIME...MOT...LOC 2244Z 214DEG 35KT 3316 8935 

HAIL...<.75IN
WIND...60MPH
 
$$

JM
1 follow-up statement
974 
WWUS54 KJAN 152313
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
613 PM CDT Mon Jul 15 2019

MSC007-019-105-155-152323-
/O.CAN.KJAN.SV.W.0321.000000T0000Z-190715T2345Z/
Choctaw MS-Oktibbeha MS-Attala MS-Webster MS-
613 PM CDT Mon Jul 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR CHOCTAW...WESTERN OKTIBBEHA...
NORTHEASTERN ATTALA AND SOUTHEASTERN WEBSTER COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3358 8902 3356 8902 3356 8898 3352 8886
      3329 8908 3328 8911 3325 8911 3320 8916
      3320 8921 3314 8922 3311 8924 3311 8932
      3308 8932 3319 8947 3365 8921
TIME...MOT...LOC 2312Z 214DEG 35KT 3339 8916 

$$

JM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:49 PM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 15, 2:49 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
249 PM CDT Mon Jul 15 2019

.DISCUSSION...
Tonight and Tuesday: The widespread convection has given way to
much more limited cellular coverage primarily over south MS where
thunder is also being observed. This will be the trend for the
remainder of the afternoon and early evening, but diminishing and
becoming refocused over the far northwest where low level convergence
continues in proximity to the remnants of Barry. While the widespread
heavy rainfall threat has diminished, the localized threat will
continue over the northwest in the best PW air and low level convergence.
May still see 1 to 2 inches in some of the heavier storms here, but
they will more more isolated. Will, therefore, let the current FFA
die at 15/23Z. Continued low level flow/shear will maintain a marginal
risk of severe weather over mostly the northwestern third where gusty
winds and a brief tornado will continue to be possible through Tuesday.
/GG/

Tuesday night through next weekend: By tomorrow night, the
remnant low of Barry will be lifting to the north-northeast into
Indiana & the Great Lakes. A synoptic trough will be draped across
the low-upper Mississippi Valley & Great Lakes region, with an
area of showers & storms moving off to the north- east over
northern Mississippi. For our area, expect the anomalous tropical
moisture (i.e. PWs generally >2 inches) will be lifting off to the
north. Some showers & storms will be lingering from overnight
convection along & north of the Highway 82 corridor, while any
more diurnal convection may be possible south of I-20 & in the
Highway 84 corridors in the afternoon. Right now, couldn't rule
out an isolated stronger storm in the north early in the morning
from the overnight convection & some lingering low-level bulk
shear. Otherwise, some increasing lapse rates & vertical totals
may bring some potential for some stronger diurnal storm
development into the afternoon but decreasing coverage & less flow
will limit more organized convective potential.

As the trough shifts east & mid-level ridging builds into the
region, expect drying conditions, warming thermal profiles &
anomalous heat & humidity to build into the region. With nearly
594DM mid-level ridge & 23-25 degrees @ 925mb, heat will continue to
climb through the week. Leaned towards warmer GFS for highs due to
this setup. Highs could easily reach into the low-mid 90s or so,
with lingering low level moisture, especially in any areas that
received heavy rainfall from Barry. Due to this & heat indices
climbing near or above 105 degrees in the west Wednesday & areawide
mid-late week & into the weekend, heat stress will be a concern.
Introduced a "Limited" in the HWO/graphics for the entire region &
will need to be refined. A heat advisory may be needed for portions
of the area as we get closer.

As the mid-level ridge weakens & builds northeast towards the
Appalachians through the weekend, expect some increasing rain
chances from the east. An inverted trough & easterly mid-level flow
will help advect a plume of moisture ~2 inches in. Due to this, heat
& humidity will be less of an issue as rain coverage increases
through the weekend & into early next week. /DC/

&&

.AVIATION...
18Z TAF discussion: Mostly MVFR ceilings will prevail over the
region through the period as tropical moisture remains in place.
Showers and isolated thunderstorms will become increasingly less
widespread this afternoon and diminishing at most location after
sunset. Overall wind speeds will begin diminishing after sunset,
enough so at PIB and HBG for areas of fog to lower visibilities to
MVFR between 16/11Z and 16/14Z./GG/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  90  73  92 /  21  39   6  10
Meridian      73  91  73  94 /  21  24   5  11
Vicksburg     74  90  74  90 /  23  40   7  11
Hattiesburg   74  91  72  94 /  19  23   3  16
Natchez       74  88  73  90 /  24  40   6  21
Greenville    74  86  75  89 /  56  65  28  15
Greenwood     74  86  75  89 /  41  57  29  25

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 6 PM CDT this evening for MSZ018-019-
     025>066-072>074.

LA...Flash Flood Watch until 6 PM CDT this evening for LAZ007>009-015-
     016-023>026.

AR...Flash Flood Watch until 6 PM CDT this evening for ARZ074-075.

&&
Hazardous weather outlook, Jul 15, 2:35 PM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
235 PM CDT Mon Jul 15 2019

ARZ074-075-LAZ007>009-015-016-MSZ025>028-034>036-040-041-161945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Leflore-Grenada-Carroll-Montgomery-Washington-
Humphreys-Holmes-Issaquena-Sharkey-
235 PM CDT Mon Jul 15 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Tuesday

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

Dangerous heat with maximum heat index values near 105 degrees is
possible for the entire outlook area Wednesday through Friday.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Tuesday.

MSZ018-019-161945-
Bolivar-Sunflower-
235 PM CDT Mon Jul 15 2019

This hazardous weather outlook is for portions of northwest
Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Tuesday

FLOODING
THREAT...Limited
TIMING...Tonight through Tuesday

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/2.png)

Localized flash flooding is possible, particularly in low lying
and urban areas.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

Dangerous heat with maximum heat index values near 105 degrees is
possible for the entire outlook area Wednesday through Friday.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Tuesday.

LAZ023>026-MSZ029>033-037>039-042>045-047>051-053>056-059>064-
161945-
Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-
Neshoba-Warren-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson-
Smith-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-
235 PM CDT Mon Jul 15 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, south central Mississippi, and southwest
Mississippi.

.DAY ONE...Tonight and Tuesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

Dangerous heat with maximum heat index values near 105 degrees is
possible for the entire outlook area Wednesday through Friday.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ046-052-057-058-065-066-072>074-161945-
Kemper-Lauderdale-Jasper-Clarke-Covington-Jones-Marion-Lamar-
Forrest-
235 PM CDT Mon Jul 15 2019

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Tuesday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday night through Sunday

Dangerous heat with maximum heat index values near 105 degrees is
possible for the entire outlook area Wednesday through Friday.

(https://www.weather.gov/images/jan/graphicast/3.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Sunday.

26

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Jul 15, 2:07 PM CDT, 3 hours 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
207 PM CDT Mon Jul 15 2019

MSZ064-072-073-151945-
Jefferson Davis MS-Lamar MS-Marion MS-
207 PM CDT Mon Jul 15 2019

...A STRONG THUNDERSTORM WILL AFFECT MARION...NORTHWESTERN LAMAR AND
SOUTHEASTERN JEFFERSON DAVIS COUNTIES UNTIL 245 PM CDT...

At 207 PM CDT, Meteorologists were tracking a strong thunderstorm
near Dexter, or near Kokomo, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Pickwick around 215 PM CDT.
  Columbia around 225 PM CDT.
  Morgantown around 230 PM CDT.
  Goss around 235 PM CDT.
  Society Hill around 240 PM CDT.
  Bunker Hill and Improve around 245 PM CDT.

Other locations impacted by this storm include Bassfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3107 8984 3107 8992 3113 8994 3113 9001
      3117 9001 3118 9003 3123 9003 3124 9004
      3132 9004 3157 8971 3130 8947 3100 8974
      3100 8983
TIME...MOT...LOC 1907Z 211DEG 30KT 3112 8996

JM
Special weather statement, Jul 15, 2:45 PM CDT, 3 hours before
Special Weather Statement
National Weather Service Jackson MS
245 PM CDT Mon Jul 15 2019

MSZ048-049-054-152015-
Copiah MS-Hinds MS-Rankin MS-
245 PM CDT Mon Jul 15 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RANKIN...SOUTHERN
HINDS AND NORTHWESTERN COPIAH COUNTIES UNTIL 315 PM CDT...

At 245 PM CDT, Meteorologists were tracking a strong thunderstorm
near Dentville, or 11 miles west of Crystal Springs, moving northeast
at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Dry Grove around 305 PM CDT.
  Jackson, Byram, Raymond and Terry around 315 PM CDT.

Other locations impacted by this storm include Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3203 9062 3214 9069 3243 9028 3214 9006
      3190 9059
TIME...MOT...LOC 1945Z 231DEG 26KT 3204 9055

JM
Special weather statement, Jul 15, 3:42 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
342 PM CDT Mon Jul 15 2019

MSZ043-048-049-152130-
Hinds MS-Rankin MS-Madison MS-
342 PM CDT Mon Jul 15 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL RANKIN...EAST CENTRAL
HINDS AND SOUTH CENTRAL MADISON COUNTIES UNTIL 430 PM CDT...

At 342 PM CDT, Meteorologists were tracking a strong thunderstorm
near Byram, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Jackson around 345 PM CDT.
  Richland around 350 PM CDT.
  Pearl around 400 PM CDT.
  Flowood around 405 PM CDT.
  Brandon around 410 PM CDT.
  Ridgeland around 415 PM CDT.
  Madison around 420 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3206 9020 3236 9033 3254 9005 3227 8985
TIME...MOT...LOC 2042Z 224DEG 24KT 3223 9024

JM
Special weather statement, Jul 15, 4:28 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Jackson MS
428 PM CDT Mon Jul 15 2019

MSZ043-044-049-152200-
Leake MS-Rankin MS-Madison MS-
428 PM CDT Mon Jul 15 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LEAKE...NORTH
CENTRAL RANKIN AND EASTERN MADISON COUNTIES UNTIL 500 PM CDT...

At 428 PM CDT, Meteorologists were tracking a strong thunderstorm
near Goshen Springs, or 8 miles southeast of Canton, moving northeast
at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Farmhaven around 445 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3267 8957 3258 8973 3263 8973 3260 8978
      3255 8978 3247 8991 3256 9007 3286 8982
TIME...MOT...LOC 2128Z 234DEG 32KT 3254 8992

JM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:32 PM CDTSpecial Weather StatementJANCovington, Jefferson Davis28 min
Jul 15, 2:41 AM CDTFlash Flood WarningJANAdams4 hr
Jul 15, 4:29 AM CDTFlash Flood WarningJANAdams, Claiborne, Issaquena, Jefferson, Warren3 hr
Jul 15, 5:21 AM CDTFlash Flood WarningJANNeshoba, Newton3 hr
Jul 15, 5:33 AM CDTFlash Flood WarningJANForrest3 hr
Jul 15, 5:51 AM CDTFlash Flood WarningJANAdams, Franklin114 min
Jul 15, 6:01 AM CDTFlash Flood WarningJANChoctaw, Oktibbeha, Webster, Winston3 hr
Jul 15, 6:40 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston50 min
Jul 15, 6:43 AM CDTSpecial Weather StatementJANKemper32 min
Jul 15, 6:48 AM CDTFlash Flood WarningJANAdams117 min
Jul 15, 7:02 AM CDTSpecial Weather StatementJANKemper28 min
Jul 15, 7:09 AM CDTSpecial Weather StatementJANOktibbeha51 min
Jul 15, 7:26 AM CDTSpecial Weather StatementJANNoxubee34 min
Jul 15, 7:31 AM CDTFlash Flood WarningJANAdams, Claiborne, Jefferson, Warren119 min
Jul 15, 8:01 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha29 min
Jul 15, 8:58 AM CDTRiver Flood WarningJANNeshoba50 hr
Jul 15, 9:37 AM CDTRiver Flood WarningJANHinds, Warren21 hr
Jul 15, 10:09 AM CDTFlash Flood WarningJANAdams3 hr
Jul 15, 10:52 AM CDTSpecial Weather StatementJANGrenada23 min
Jul 15, 2:07 PM CDTSpecial Weather StatementJANMarion38 min
Jul 15, 2:45 PM CDTSpecial Weather StatementJANHinds30 min
Jul 15, 3:11 PM CDTSevere Thunderstorm WarningJANForrest, Lamar64 min
Jul 15, 3:42 PM CDTSpecial Weather StatementJANRankin48 min
Jul 15, 3:54 PM CDTSevere Thunderstorm WarningJANHinds, Rankin, Scott66 min
Jul 15, 4:28 PM CDTSpecial Weather StatementJANMadison32 min
Jul 15, 5:00 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison, Winston60 min
Jul 15, 5:12 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Webster37 min
Jul 15, 6:40 PM CDTSpecial Weather StatementJANBolivar50 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.